# SDR REXA2021111700975

- Difficulty date: October 8, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690373861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL FS 913-969 HAS CORROSION ON MULTIPLE SPOTS. - REMOVED LH SIDE SEAT RAIL AT F.S. 913-F.S.969 IAW CRJ900 AMM 53-00-49-000-801-A19. FABRICATED NEW SEAT RAIL IAW CRJ900 SRM 53-00-49-201-002-A01.INSTALLED NEW FABRICATED SEAT RAIL LH SIDE FS913-FS969 IAW CRJ900 AMM 53-00-49-400-801-A19. WVAC EMP STAMP # 712 MTC
